Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pregnant, get sinusitis that converts in pneumonia during fall, no relief with allergy shots. Suggestive treatment?

Every fall I get sinusitis which turns into pneumonia and I spend almost the entire winter on antibiotics. I started allergy shots approx. two months ago hoping that those would help my symptoms, so far they have not. I m very early pregnant so the drugs I can take are very limited. I m sneezing , yellow mucus, sore throat, post nasal drip , tired, swollen glands and pain in my ears. Please help!
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
You seem to be suffering from a bacterial infection of upper respiratory tract and you will need an antibiotic. Antibiotics that are safe during pregnancy include amoxicillin, ampicillin, clindamycin, erythromycin and penicillin. You can have steam inhalations to help reduce the thick secretions. You can try local applications like nilgiri oil and ayurvedic preparations which do not have much of systemic affect. Please consult your doctor for further advice. Take care.
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor